# SDR SWIA201230876

- Difficulty date: June 1, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 20,941 hours, 19,229 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD ARCING AT ALTITUDE AND SHATTERED AFTER LANDING.  (FLT 2980)  REPLACED RIGHT WINDSHIELD IN REFERENCE TO AMM.  PN OFF NP139321-14  SN OFF 03022H4853.
